# SDR QXEA200400783

- Difficulty date: November 19, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 6,918 hours, 5,220 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Departed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

THE NR 2 INBOARD GEAR DOOR BROKE OFF DURING CLIMBOUT OF MFR.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE INBOARD DOOR MISSING, AND THE CONNECTING ROD BROKEN OFF AT THE MOUNT BOLT.  DAMAGE TO THE INBOARD FLAP WAS ALSO FOUND.  MAINTENANCE REMOVED THE REMAINDER OF THE INBOARD DOOR AND PLACED ON RSI.
